# SDR DATA200800010

- Difficulty date: December 19, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Aircraft time: 28,188 hours, 36,614 cycles
- Engine: Pwa PT6A45R
- Engine time: 16,883 hours, 30,992 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A45R
- Part serial: PCE84060
- Condition: Surges
- Location: Left
- Part time: 16,883 hours, 30,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, A

## Discrepancy

PILOT DECLARED A LT ENGINE FIRE WITH NO FIRE SYS ALARM DURING INITIAL CLIMB. FIRE BOTTLES DISCHARGED. FIRE EXTINGUISHED BY ITSELF WHEN ON APPROACH. NO SIGN OF FIRE DAMAGE IN OR AROUND ENGINE. SUSPECT COMPRESSOR SURGE NOTED BY VISIBLE FLAMES FROM EXHAUST STACKS.
